Open Access
Translator Disclaimer
2002 On diffeomorphisms over surfaces trivially embedded in the 4–sphere
Susumu Hirose
Algebr. Geom. Topol. 2(2): 791-824 (2002). DOI: 10.2140/agt.2002.2.791

Abstract

A surface in the 4–sphere is trivially embedded, if it bounds a 3–dimensional handle body in the 4–sphere. For a surface trivially embedded in the 4–sphere, a diffeomorphism over this surface is extensible if and only if this preserves the Rokhlin quadratic form of this embedded surface.

Citation

Download Citation

Susumu Hirose. "On diffeomorphisms over surfaces trivially embedded in the 4–sphere." Algebr. Geom. Topol. 2 (2) 791 - 824, 2002. https://doi.org/10.2140/agt.2002.2.791

Information

Received: 6 March 2002; Accepted: 4 September 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1022.57016
MathSciNet: MR1928177
Digital Object Identifier: 10.2140/agt.2002.2.791

Subjects:
Primary: 57N10
Secondary: 20F38, 57N05

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top